# SDR P5CA9500629

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 2598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TORN AND PARTLY SEPARATED AT BS 2598 ABOVE STABILIZER FAIRING.  REPAIRED PER IAI ENGINEERING ORDER MF-MAN B47-53-83977.
